# SDR 98ZZZX4610

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Housing
- Part number: 113610
- Condition: Cracked
- Location: Valve
- Part time: 48,916 hours
- Component: Rotol, 1U1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING LEAKING.  HAIRLINE CRACK ON SEAM OF HOUSING ON PORT NR 1.
